Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2013, Volume 52, Number 5, Pages 638–641 (Mi al609)  

This article is cited in 1 scientific paper (total in 1 paper)

Communications

Element orders in covers of finite simple groups

M. A. Grechkoseeva

Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia

Full text: PDF file (115 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2013, 52:5, 426–428

Bibliographic databases:

UDC: 512.542
Presented by the member of Editorial Board: В. Д. Мазуров
Received: 29.10.2013

Citation: M. A. Grechkoseeva, “Element orders in covers of finite simple groups”, Algebra Logika, 52:5 (2013), 638–641; Algebra and Logic, 52:5 (2013), 426–428

Citation in format AMSBIB
\Bibitem{Gre13}
\by M.~A.~Grechkoseeva
\paper Element orders in covers of finite simple groups
\jour Algebra Logika
\yr 2013
\vol 52
\issue 5
\pages 638--641
\mathnet{http://mi.mathnet.ru/al609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184666}
\transl
\jour Algebra and Logic
\yr 2013
\vol 52
\issue 5
\pages 426--428
\crossref{https://doi.org/10.1007/s10469-013-9255-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000328340100009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889025302}


Linking options:
  • http://mi.mathnet.ru/eng/al609
  • http://mi.mathnet.ru/eng/al/v52/i5/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Mazurov, “Unrecognizability by spectrum for a finite simple group $^3D_4(2)$”, Algebra and Logic, 52:5 (2013), 400–403  mathnet  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:188
    Full text:51
    References:46
    First page:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021